T Nation

Why Would HCG Injections Cause Severe Acute Joint / Tendon Pain?


#1

I’m interested in a nerd-out right now. Calling all biology / hormone nerds. @KSman your attendance is obviously mandatory :slight_smile:

Taking HCG injections I developed severe joint pain in hands, arms, knees, and pretty much all over. You can see a bunch more reports online.

Im curious to do some exploratory thinking on what could cause this. I can eliminate right out of the gate that its low or high estrogen. I had that tested and it had actually risen to a better level than I was at prior. And it is not Testosterone being out of range either.

I actually had so much inflammation throughout my body while on it, that I ended up with swollen tendonitis in my palm and ended up at a hand doctor, who dug under my skin for a biopsy to see if it was a tumor. It ended up just being a significantly inflamed tendon, and the only thing that stopped it after weeks, was an injection of steroids into my hand.

That maybe the HCG was stimulating HGH and that was causing it. Any thoughts/comments? I am about to go on Androgel again and was in so much physical pain when I added HCG last time …